# SDR SWAA2025062584648

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 36,424 hours, 17,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULL HANDLE EXPOSED ON AFT SERVICE DOOR SLIDE<[01] FOUND VELCRO PULL HANDLE COVER TUCKED UP IN SLIDE COVER ;PULLED DOWN AND PUT INTO PLACE PER SIP
